Hi! I took a day after pill (postinor 1) on jan 12. (I had sex on jan 10th). My ovulation day is jan 17, but on jan 18 I started bleeding for 3 days (I know it is a common side effect of the pill). However, when should I expect my period to come? It is supposed to come on jan 31. How early or how late can it come? And just to be clear, the bleeding I had for 3 days aprox was not my period right? Also, does this bleeding or pill will affect my cycle on other months? Or just on this one? I ask this because I track my period and ovulation day with an app, and lets imagine that my period comes before or after the expected date. Should I track this new period just to make sure I dont misscalculate the ovulation day on february? Or is that not supposed to change?
Thanks a lot!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.